[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Loss of consciousness

Regina Jeffrey wrote:
> My son who is 14 had a severe reaction today.  He passed out, had a
> seizure and quit breathing. This is not the first time, bet luckily it
> occurs infrequently.  When he starts the pump will he be subject to such
> lows? I was told his lows would not be so severe. 

Most people find that once they get the basal rates right and are using
a pump well the hypos ARE less frequent and severe. Thing is that taking 
such small doses all the time it is much easier to gain control and the
extreme peaks and valleys in the bg chart are diminished, since he won't
have to take a larger dose which tends to be too much every so often.....

Ted Quick
email @ redacted
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org